Atıf Formatları
A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

N. Kausar, "A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals," KOREAN JOURNAL OF MATHEMATICS , vol.28, no.3, pp.623-638, 2020

Kausar, N. 2020. A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals. KOREAN JOURNAL OF MATHEMATICS , vol.28, no.3 , 623-638.

Kausar, N., (2020). A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals. KOREAN JOURNAL OF MATHEMATICS , vol.28, no.3, 623-638.

Kausar, Nasreen. "A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals," KOREAN JOURNAL OF MATHEMATICS , vol.28, no.3, 623-638, 2020

Kausar, Nasreen. "A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals." KOREAN JOURNAL OF MATHEMATICS , vol.28, no.3, pp.623-638, 2020

Kausar, N. (2020) . "A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals." KOREAN JOURNAL OF MATHEMATICS , vol.28, no.3, pp.623-638.

@article{article, author={Nasreen KAUSAR}, title={A Characterization of Semigroups Through Their Fuzzy Generalized m-Bi Ideals}, journal={KOREAN JOURNAL OF MATHEMATICS}, year=2020, pages={623-638} }